# SDR 06172005

- Difficulty date: June 17, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 23,577 hours, 29,551 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT COME DOWN OR PUMP DOWN.  BLEW EMERGENCY BOLTS TO EXTEND.
